I am 30 years old and recently went to doctors for an achy neck and shoulder, she told me to take ibropfen and pararcetamol 3 times a day and she put me on citalopram as was feeling low. 2 Weeks later I saw her as I had been getting horrible migraines and the pain was still there. She decided to switch me to Lustral and amitriptiline and stop taking the citalopram. I told her I had noticed these red spots apperaing but she was not bothered. Well 5 days later was going out my mind with worry as realised there were hundreds of tiny red spots on my body scattered around manly the top half of my body and majority on arms. I phoned her and she sent me for blood tests, these came back fine so she said I was just anxious and worring due to the lustral. It is now 3 weeks since I noticed the spots and they are still there and if anyting more of them. My muscles still ache and migraines are still one a week. I am seeing the doc tomorrow but I feel like she thinks it is in my mind. The spots she looked at and wasn't interested really, but how can they be normal? They are tiny, granted, but so many of them, some round and some look like tiny lines. I am single mother to two small children and cant help but think the worst. Any help would be great :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?